RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chebyshevskii Sb., 2016, Volume 17, Issue 3, Pages 191–196 (Mi cheb507)  

On transformations of periodic sequences

V. G. Chirskii

Moscow State Pedagogical University

Abstract: One of essential problems in generating pseudo-random numbers is the problem of periodicity of the resulting numbers. Some generators output periodic sequences. To avoid it several ways are used.
Here we present the following approach: supposed we have some order in the considered set. Let's invent some algorithm which produces disorder in the set. E.g. if we have a periodic sequence of integers, let's construct an irrational number implying the given set. Then the figures of the resulting number form a non-periodic sequence.
Here we can use continued fractions and Lagrange's theorem asserts that the resulting number is irrational.
Another approach is to use series of the form $\sum_{n=0}^\infty \frac{a_n}{n!}$ with a periodic sequence of integers $\{a_n\}, a_{n+T}=a_n$ which is irrational.
Here we consider polyadic series $\sum_{n=0}^\infty a_n n!$ with a periodic sequence of positive integers $\{a_n\},a_{n+T} = a_n$ and describe some of their properties.
Bibliography: 15 titles.

Keywords: periodic sequences, polyadic integers.

Full text: PDF file (510 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 511.36
Received: 30.06.2016
Accepted:12.09.2016

Citation: V. G. Chirskii, “On transformations of periodic sequences”, Chebyshevskii Sb., 17:3 (2016), 191–196

Citation in format AMSBIB
\Bibitem{Chi16}
\by V.~G.~Chirskii
\paper On transformations of periodic sequences
\jour Chebyshevskii Sb.
\yr 2016
\vol 17
\issue 3
\pages 191--196
\mathnet{http://mi.mathnet.ru/cheb507}
\elib{http://elibrary.ru/item.asp?id=27452092}


Linking options:
  • http://mi.mathnet.ru/eng/cheb507
  • http://mi.mathnet.ru/eng/cheb/v17/i3/p191

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:93
    Full text:23
    References:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019